# SDR USAA920081184

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 59,654 hours, 26,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Faulted
- Location: Evac Slide
- Part time: 46,457 hours, 22,441 cycles
- Component: Evac Slide, Aircruisers
- Component part number: D30665105
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 193 LAS-PHX, EMERGENCY EQUIPMENT - AFT LEFT EMERGENCY POWER SUPPLY UNIT SHOWS INTERNAL FAULT.  MAINTENANCE REMOVED AND REPLACED THE R2 DOOR SLIDE RAFT ASSEMBLY.  OPERATIONAL TEST GOOD, NO FAULTS.
